Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
8649SBPDBPmmHgPP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 86/49 mmHg. Find the pulse pressure PP.

SBP 86 mmHgDBP 49 mmHg
PP = mmHg
2.Easy
11573SBPDBPmmHgPP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 115/73 mmHg. Find the pulse pressure PP.

SBP 115 mmHgDBP 73 mmHg
PP = mmHg
3.Medium
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 25/min, SpO₂ 96% on supplemental oxygen, blood pressure 130/78 mmHg, pulse 120/min, alert, temperature 35.5 °C. What is the NEWS2 total score?

RR 25SpO₂ 96%O₂SBP 130HR 120AT 35.5 °C
NEWS2 =
4.Medium
mildmoderatesevere

Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury does not open the eyes at all, makes no sounds and shows as the best motor response: no movement at all. Work out the GCS and classify the head injury by it. Click your answer.

  1. 1mild
  2. 2moderate
  3. 3severe
5.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 22/min, SpO₂ 99% on room air, blood pressure 118/70 mmHg, pulse 114/min, alert, temperature 36.0 °C. Which clinical risk group does the patient fall into? Click it.

RR 22SpO₂ 99%airSBP 118HR 114AT 36.0 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high
6.Hard
87?SBPDBPmmHgMAP = 65

Practice exercise (made-up values, not clinical guidance). The team aims for a mean arterial pressure of at least 65 mmHg. A patient’s systolic pressure is 87 mmHg. Using MAP = (SBP + 2·DBP)/3, what is the lowest diastolic pressure DBP that still gives a MAP of 65 mmHg?

MAP 65 mmHgSBP 87 mmHg
DBP = mmHg

Answer key

  1. 1. PP = 37 mmHg
  2. 2. PP = 42 mmHg
  3. 3. NEWS2 = 8
  4. 4. severe
  5. 5. medium
  6. 6. DBP = 54 mmHg

Full step-by-step solutions: practise this topic on examproblems.com.